Illinois Journal of Mathematics

A normal form for all Levi-nondegenerate almost CR structures

Dmitri Zaitsev

Full-text: Open access

Abstract

We propose a unified normal form for all Levi-nondegenerate hypersurface type almost CR structures.

Article information

Source
Illinois J. Math., Volume 56, Number 1 (2012), 273-280.

Dates
First available in Project Euclid: 27 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1380287473

Digital Object Identifier
doi:10.1215/ijm/1380287473

Mathematical Reviews number (MathSciNet)
MR3117031

Zentralblatt MATH identifier
1275.32028

Subjects
Primary: 32V05: CR structures, CR operators, and generalizations 32V40: Real submanifolds in complex manifolds 32G07: Deformations of special (e.g. CR) structures

Citation

Zaitsev, Dmitri. A normal form for all Levi-nondegenerate almost CR structures. Illinois J. Math. 56 (2012), no. 1, 273--280. doi:10.1215/ijm/1380287473. https://projecteuclid.org/euclid.ijm/1380287473


Export citation

References

  • M. S. Baouendi, P. Ebenfelt and L. P. Rothschild, Real submanifolds in complex space and their mappings, Princeton Math. Series, vol. 47, Princeton Univ. Press, Princeton, NJ, 1999.
  • S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219–271.
  • D. Zaitsev, Normal forms for nonintegrable almost CR structures, Amer. J. Math. 134 (2012), 1–33.